uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A criterion of analyticity for set valued functions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
1986 (English)In: Mathematical Proceedings of the Royal Irish Academy, ISSN 1393-7197, E-ISSN 2009-0021, Vol. 86A, 1-4 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1986. Vol. 86A, 1-4 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-294094OAI: oai:DiVA.org:uu-294094DiVA: diva2:928679
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
In the same journal
Mathematical Proceedings of the Royal Irish Academy
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 37 hits
ReferencesLink to record
Permanent link

Direct link